# SDR ASAA2019051629374

- Difficulty date: May 16, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 21,029 hours, 6,846 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16D26F
- Condition: Defective
- Location: Cockpit
- Part time: 42,980 hours, 14,512 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURSE WINDOW ON CAPTS SIDE LED DISPLAY NEEDS REPLACING. GROUNDED - YES. REMOVED & REPLACED MODE CONTROL PANEL REF AMM 22-11-34 9 C/B OPEN & CLOSED, INSTALLATION TEST PASSED.
